#HLWDK Daily Health Tips: Candidiasis In Males


chatwithketch

Q: Good evening Doctor.
Please I have a pressing need which is bothering me.
I’m a male, was diagnosed of candidiasis last year and I treated it with
some pills that was prescribed for me. Few months later the symptoms came back
gradually but I didn’t do anything to it. Just last week Thursday, I started
feeling some sensation like looks like mild vibration in my penis, and
continuous itching and I was planning to take some pill. The vibration stopped on Sunday 23rd
January
. Yesterday being 22nd, I
started noticing some colorless discharge from my penis and this is the first time I’m experiencing the discharge and I don’t know what to do because I
have never had any sexual contact/intercourse since 2017. Please help me
because I’m confused and don’t know what to do.

Hi! Thanks for writing in.

Candidiasis, which is a yeast infection caused by…

View original post 333 more words

This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s